# SDR WRXR20241115003

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 2,822 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CMS6283
- Condition: Corroded
- Location: Zone 20
- Part time: 2,822 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AREAS OF PITTING CORROSION IN 2.5" X 1.5" AREA AT LBL 27/ FS 1031. PERFORMED FLOOR BEAM SPLICE REPAIR FOR SECTION FS 1031 TO FS 1060 LBL27 IAW CRJ700 SRM 53-00-41-201-001-A01 COMPLIED WITH REO 670-53-61-2389 DEVIATION TO SRM FLOOR BEAM SPLICE REPAIR (TASK 53-00-41-201-001-A01) AT LBL 27.00 AND BETWEEN FS1015.00 - FS1051.30
